Some commutativity theorems of prime rings with generalized $(\sigma,\tau)$-derivation
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 445-454
https://doi.org/10.4134/CKMS.2011.26.3.445
Published online September 1, 2011
\"{O}znur G\"{o}lba\c{s}\i and Emine Ko\c{c}
Cumhuriyet University, Cumhuriyet University
Abstract : In this paper, we extend some well known results concerning generalized derivations of prime rings to a generalized $(\sigma,\tau)$-derivation.
Keywords : prime rings, derivations, generalized derivations, generalized $(\sigma ,\tau)$-derivations, centralizing mappings
MSC numbers : 16W25, 16N60, 16U80
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd